MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 3.5MM VA-LCP PROX TIBIA PLATE SMALL BEND/4H/87MM/LEFT; PLATE, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 3.5MM VA-LCP PROX TIBIA PLATE SMALL BEND/4H/87MM/LEFT; PLATE, FIXATION, BONE
Model Number 02.127.211
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Codes Unspecified Infection (1930); No Code Available (3191)
Date of Event 01/01/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Without a lot number the device history records review could not be completed.Product was not returned.(b)(4).Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2019, the patient underwent a removal of one (1) variable angle locking compression plate (va-lcp) proximal tibia plate and several unknown cortex and locking screws due to infection of the left knee area, open wound and exposed patella tendon.There were no issues removing the hardware and it is unknown how many screws were removed.After hardware was removed, the plan was to clean and debride the bone, the tissue and place antibiotic cement with a wound vac.No hardware was implanted.Original injury was a fracture to the left leg proximal tibia plateau.The injury occurred five (5) months prior (b)(6) 2019 with the unknown exact date.There was a patient consequence.This complaint involves an unknown number of devices.This report is for one (1) 3.5 mm va-lcp prox tibia plate small bend /4h/ 87 mm/ left.This is report 1 of 3 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.Corrected data: awareness date reported on follow up 1 report as november 22, 2019 but should have been december 06, 2019.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Explantation date updated.Received by manufacturer: date updated.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
3.5MM VA-LCP PROX TIBIA PLATE SMALL BEND/4H/87MM/LEFT
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key9416732
Report Number2939274-2019-62508
Device Sequence Number19260376
Product Code HRS
UDI-Device Identifier10886982043481
UDI-Public(01)10886982043481
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K120689
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/15/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number02.127.211
Device Catalogue Number02.127.211
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/15/2019
Supplement Date Received by Manufacturer11/22/2019
12/31/2019
Initial Report FDA Received Date12/05/2019
Supplement Report FDA Received Date12/30/2019
12/31/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age67 YR
Patient Weight75